# SDR USAA2014082700006

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 47,079 hours, 19,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LIGHT LENS MISSING AT ROW 1L.  INSTALLED MISSING ROW 1 EMER LIGHT LENS COVER.  NO DEFECTS NOTED AT THIS TIME IAW AMM 33-50-00.
